Can anyone help with weight gain issues with Tamoxifen ? i started taking this drug December 2014 after my surgery and radiotheraphy . I don't want to stop taking it as i think its a life saver but need tips on weight loss so i can move forward and gain more confidence . Don't get me wrong i am not vain in any way and if it means me being over weight but alive then i choose being overweight but surely there is a happy medium out there. I cope just with the hot sweats so to eliminate one issue would be good . I have recently started walking at the weekends which is good for body and mind . To do any more serious exercise is not an option at the moment as i am still in pain and discomfort from the surgery and radiotheraphy changes so any movement if you know what i mean gives me more pain . Any suggestions ? I am Type 2 diabetic so weight gain is no good for that either .
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.